ITEM METADATA RECORD
Title: Reliably computing all characteristic roots of delay differential equations in a given right half plane
Authors: Wu, Zhen
Michiels, Wim # ×
Issue Date: 2012
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:236 pages:2499-2514
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science